# SDR AALA202107299932

- Difficulty date: May 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON OUTBOARD FLAP INBOARD RIB LOWER FLANGE UPPER POSITION ON RIGHT WING AT STR 3 TO 5 AND RIB 1. PERFORMED PERMANENT REPAIR ON OUTBOARD FLAP INBOARD RIB LOWER FLANGE UPPER POSITION ON RIGHT WING REF EA 328251.
